# SDR SWIA200921127

- Difficulty date: March 1, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 16,392 hours, 14,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6001 - LOWER EMERGENCY EXIT RIGHT SIDEWALL LIGHT INOP.  RESEATED CONNECTOR.
